Translator Disclaimer
1 February 2002 Uniqueness of continuous solutions for BV vector fields
Ferruccio Colombini, Nicolas Lerner
Duke Math. J. 111(2): 357-384 (1 February 2002). DOI: 10.1215/S0012-7094-01-11126-5

Abstract

We consider a vector field whose coefficients are functions of bounded variation, with a bounded divergence. We prove the uniqueness of continuous solutions for the Cauchy problem.

Citation

Download Citation

Ferruccio Colombini. Nicolas Lerner. "Uniqueness of continuous solutions for BV vector fields." Duke Math. J. 111 (2) 357 - 384, 1 February 2002. https://doi.org/10.1215/S0012-7094-01-11126-5

Information

Published: 1 February 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1017.35029
MathSciNet: MR1882138
Digital Object Identifier: 10.1215/S0012-7094-01-11126-5

Subjects:
Primary: 35F10
Secondary: 26A45

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.111 • No. 2 • 1 February 2002
Back to Top